MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER MINI-LOOP DRAINAGE SET LOCKING 8F X 25CM

ARGON MEDICAL DEVICES SKATER MINI-LOOP DRAINAGE SET LOCKING 8F X 25CM
Model Number 758608025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
During catheter exchange, after positioning the new catheter, the lock on the pigtail fixation wire broke.Making it impossible to use.It is not the first occurrence of a catheter quality deviation, and previous ones were not formally notified.Attached is the image of the identified problem.As a result, it led to an increase in the procedure time in the patient undergoing radio intervention, rework of professionals, and waste of material.Customer internal notification no.: (b)(4).
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
During catheter exchange, after positioning the new catheter, the lock on the pigtail fixation wire broke.Making it impossible to use.It is not the first occurrence of a catheter quality deviation, and previous ones were not formally notified.Attached is the image of the identified problem.As a result, it led to an increase in the procedure time in the patient undergoing radio intervention, rework of professionals, and waste of material.Customer internal notification no.: 2023.07.074.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of photos from the customer was performed, found locking tab was broke and the complaint was confirmed.The most probable root causes are final packaging configuration, shipping, unit storage, mishandling by operator, after reaching the customer facility or damage prior to use.No corrective action will be taken at this time.However, this issue has been documented and argon will continue to monitor for this issue in the future.

Brand Name
SKATER MINI-LOOP DRAINAGE SET LOCKING 8F X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17586493
Report Number0001625425-2023-01163
Device Sequence Number5045417
Product Code GBO
UDI-Device Identifier00886333225408
UDI-Public00886333225408
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number758608025
Device Lot Number11434495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown